# SDR ASAA2017082621917

- Difficulty date: August 26, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 37,874 hours, 11,545 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 141A851218
- Condition: Gouged
- Location: Bs 325-352
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE E/E DOOR CUTOUT LT WEB GOUGED.  ACFT GROUNDED.  THE WEB FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15-1A-3.  REMOVED DAMAGED WEB IAW SRM 51-40-02.  FABRICATED THE  WEB IAW DWG 141A8512, REV J.  APPLIED ALODINE IAW AMM 51-21-41 AND DWG 141A8512.  PRIMED IAW AMM 51-21-72 AND DWG 141A8512, REV J.  INSTALLED THE WEB IAW SRM 51-40-02 AND DWG 141A8512, REV J.
